On minimum Fisher information distributions with restricted support and fixed variance - Archive ouverte HAL Access content directly
Journal Articles Information Sciences Year : 2009

On minimum Fisher information distributions with restricted support and fixed variance

No file

Dates and versions

hal-00621947 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621947 , version 1

Cite

Jean-François Bercher, Christophe Vignat. On minimum Fisher information distributions with restricted support and fixed variance. Information Sciences, 2009, 179 (1), pp.3832-3842. ⟨hal-00621947⟩
108 View
0 Download

Share

Gmail Facebook X LinkedIn More